Skip to main content
placeholder image

The inadmissibility of the Stein estimator in normal multiple regression equations

Journal Article


Abstract


  • The paper proposes a non-linear biased estimator for some normal multiple regression equations with three or more independent variables and demonstrates the uniform inadmissibility of the Stein estimator for every member of the c-class. © 1985.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1985

Citation


  • Van Hoa, T. (1985). The inadmissibility of the Stein estimator in normal multiple regression equations. Economics Letters, 19(1), 39-42. doi:10.1016/0165-1765(85)90099-0

Scopus Eid


  • 2-s2.0-0346803043

Web Of Science Accession Number


Start Page


  • 39

End Page


  • 42

Volume


  • 19

Issue


  • 1

Abstract


  • The paper proposes a non-linear biased estimator for some normal multiple regression equations with three or more independent variables and demonstrates the uniform inadmissibility of the Stein estimator for every member of the c-class. © 1985.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1985

Citation


  • Van Hoa, T. (1985). The inadmissibility of the Stein estimator in normal multiple regression equations. Economics Letters, 19(1), 39-42. doi:10.1016/0165-1765(85)90099-0

Scopus Eid


  • 2-s2.0-0346803043

Web Of Science Accession Number


Start Page


  • 39

End Page


  • 42

Volume


  • 19

Issue


  • 1